# SDR DALA2015081805130

- Difficulty date: August 8, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 70,318 hours, 53,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99365347
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE DOOR FLOOR SUPPORT FRAME, SIX INCHES FROM DOOR SILL HAS CORROSION.  REPLACED THE FLOOR SUPPORT IAW DWG 9936534.
